# SDR EIAA970204

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

YSSY - ONE HOUR OUT OF SYDNEY, THAT CAP AND FE SAW SLIGHT SMOKE COMING FROM THE LAV AREA, NOTHING COULD BE FOUND WRONG.  VISUAL INSPECTION OF FLIGHT DECK AND LAV AREAS FOUND NO BURNED WIRES OR ELECTRICAL EQUIPMENT.  ALL SYSTEMS OPERATIONALLY PUT ON LINE AND FURTHER INSPECTION FOUND NORMAL.  (M)
